Plane linear problem of the immersion of an elastic plate in an ideal incompressible fluid

Korobkin, A. A. and Khabakhpasheva, T. I. (1999) Plane linear problem of the immersion of an elastic plate in an ideal incompressible fluid. Journal of Applied Mechanics and Technical Physics, 40 (3). pp. 491-500. ISSN 0021-8944

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 23 Jul 2020 23:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/20648
DOI: 10.1007/BF02468406

Actions (login required)

View Item View Item